MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S3 15.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S3 15.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2033
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); No Code Available (3191)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Left knee revision; surgeon: (b)(6), primary implant date: (b)(6) 2008.Reason for revision: patient fell 12 months ago, instability noted since this incident.This is the patient's first revision.Good outcome post surgery; no adverse effect on patient.Female patient (b)(6), dob: (b)(6) years old, (b)(6) kgs.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.The complaint was received into the company with the following comment: left knee revision; surgeon: michael anderson; peel health campus, primary implant date: (b)(6) 2008 reason for revision: patient fell 12 months ago, instability noted since this incident.This is the patient's first revision.Good outcome post surgery; no adverse effect on patient.Female patient w.H., dob: (b)(6) 1942, 77 years old, 76kgs.No device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination(s).Based on the inability to find any additional related reports against the provided product code/lot code combination(s) it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.The reported event is considered one of the possible complications of joint replacement.Investigational inputs were requested as indicated per internal procedures for this failure mode.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Follow-up for additional event information, if applicable, was conducted utilizing work instruction wi-7915 appendix a.Without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.The device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
PFC SIGMARP CV TB/IN S3 15.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9874359
Report Number1818910-2020-09125
Device Sequence Number595810
Product Code NJL
UDI-Device Identifier10603295240761
UDI-Public10603295240761
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2033
Device Catalogue Number962033
Device Lot Number2423889
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2020
Supplement Date Received by Manufacturer04/21/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM TIBIAL TRAY SZ3; PFC*SIGMA C/R POR FEM LF SZ3; PFC*SIGMA/OV DOME PAT 3 PEG,32
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight76